# SDR 2008UALA00176

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,498 hours, 9,678 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF ODOR AND SLIGHT HAZE IN BUSINESS CLASS, ALSO NOTICED IN FLT DECK.  ACCOMPLISHED TROUBLESHOOTING.  REPLACED RECIRC FAN, BUT PROBLEM STILL EVIDENT.  REPLACED LEFT SIDE AIR COND PACK AIR CYCLE MACHINE.
